Anabolics
Search More Than 6,000,000 Posts
Results 1 to 10 of 10
  1. #1
    mouz is offline New Member
    Join Date
    Nov 2004
    Posts
    4

    Question ?? side effects ??

    ive been throwing up for a week,dark urine,cramping stomach,one day i feel fine next day sick again.what do you think flue or side effects

  2. #2
    Join Date
    Oct 2004
    Location
    Arkansas
    Posts
    854
    What are you using, and what dosage, and what kinda diet, are you taking any other medication?

    had any medical history like this before

    those answers might help us answer you
    Alex

  3. #3
    mouz is offline New Member
    Join Date
    Nov 2004
    Posts
    4
    trianabol,30 mg droped to 20 then stoped .started 6oxo got sick again.eat some fast food mostly home cookin.no medications no medical history.

  4. #4
    ChefJ's Avatar
    ChefJ is offline Senior Member
    Join Date
    Jan 2004
    Location
    The Gym
    Posts
    1,666
    It's definetly not test flu so take it easy.

  5. #5
    mass junkie's Avatar
    mass junkie is offline banned
    Join Date
    Dec 2002
    Location
    on the net
    Posts
    8,849
    no side effect from any compound that ive ever used or heard of

  6. #6
    mouz is offline New Member
    Join Date
    Nov 2004
    Posts
    4
    sweet,I thought my liver was going bad

  7. #7
    mouz is offline New Member
    Join Date
    Nov 2004
    Posts
    4
    what is test flu

  8. #8
    aadrenaline is offline Banned
    Join Date
    Nov 2004
    Posts
    2,399
    go get some blood work..dark urine? like a dark yellow or like blood in it? cause if it doesnt look somewhat normal that could be a problem

  9. #9
    worldtraveln's Avatar
    worldtraveln is offline Associate Member
    Join Date
    Jul 2004
    Posts
    214
    Well with those symptoms there is defenitly something wrong with you. Remember that with d-bol you need to drink lots of water. That might explain why your urine is dark and you are cramping but I would still see a doc. Its just not worth it to risk your health.

  10. #10
    sbeast007 is offline Senior Member
    Join Date
    Sep 2004
    Location
    U.K wales
    Posts
    1,087
    make sure you are drinking lots of water, if u are ill it will help anyway. go and see your doc.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •